# SDR UPS01835773

- Difficulty date: March 31, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3755822505N
- Condition: Corroded
- Location: Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA 320 BATHTUB FITTING IS CRACKED BETWEEN LONG. 29L-30L     REMOVED AND REPLACED FITTING I.A.W. DWG. 3755822,AND SRM.51-1-20D
